Chin. Phys. B
Citation Search Quick Search
Chin. Phys. B  2013, Vol. 22 Issue (3): 030208    DOI: 10.1088/1674-1056/22/3/030208
GENERAL Current Issue| Next Issue| Archive| Adv Search |
A new complex variable meshless method for advection–diffusion problems
Wang Jian-Fei, Cheng Yu-Min
Shanghai Institute of Applied Mathematics and Mechanics, Shanghai University, Shanghai 200072, China;Shanghai Key Laboratory of Mechanics in Energy Engineering, Shanghai University, Shanghai 200072, China

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail:
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: